# SDR COMA0460188

- Difficulty date: March 1, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 25,180 hours, 24,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 550AB ACCESS HAS INDICATION OF POSSIBLE CRACK ON INBOARD FACE AT APPROXIMATELY 9 O`CLOCK POSITION.  REPAIRED IN ACCORDANCE WITH REO 601R-57-21-030.
